Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 135, NWS Lincoln, IL

November 10, 20208 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 10, 2020, 3:25 PM CST for 8 counties in Illinois. It was in force for 50 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 10, 2020, 3:25 PM CST (21:25 UTC)
Expired
Nov 10, 2020, 4:15 PM CST
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 58 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 3:38 PM CSTTSTM WND GST 59Peoria International Ai, IL
Nov 10, 3:45 PM CSTTSTM WND DMG5 N Peoria, ILONE LARGE TREE DOWN BLOCKING ROAD. TIME ESTIMATED BY RADAR.
Nov 10, 3:45 PM CSTTSTM WND DMGBartonville, ILNUMEROUS TREE LIMBS AND BRANCHES DOWN. TIME ESTIMATED FROM RADAR.
Nov 10, 3:49 PM CSTTSTM WND GST 60Pekin, IL
Nov 10, 3:50 PM CSTTSTM WND DMG1 Ne Mossville, ILSIGNIFICANT STRUCTURAL DAMAGE. THE STRUCTURE WAS MADE MOSTLY OF SHEET METAL AND WAS NO LONGER STANDING. TIME ESTIMATED BY RADAR.
Nov 10, 3:50 PM CSTTSTM WND GST 635 Nnw East Peoria, IL
Nov 10, 3:55 PM CSTTSTM WND GST 50Marshall County Airport, IL
Nov 10, 4:07 PM CSTTSTM WND GST 504 Wnw Eureka, IL
Nov 10, 4:08 PM CSTTSTM WND GST 701 Sw Washburn, ILESTIMATED 50 TO 70 MPH WIND GUSTS
Nov 10, 4:15 PM CSTTSTM WND DMGTrivoli, ILMETAL SHED DESTROYED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 11:22 AM CSTSevere Thunderstorm WatchSPC7 hr
Nov 10, 2:05 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

809 
WUUS53 KILX 102125
SVRILX
ILC057-095-123-125-143-175-179-203-102215-
/O.NEW.KILX.SV.W.0135.201110T2125Z-201110T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
325 PM CST Tue Nov 10 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Marshall County in central Illinois...
  Northwestern Woodford County in central Illinois...
  Eastern Fulton County in west central Illinois...
  Eastern Stark County in north central Illinois...
  Southeastern Knox County in west central Illinois...
  Tazewell County in central Illinois...
  Mason County in central Illinois...
  Peoria County in central Illinois...

* Until 415 PM CST.

* At 325 PM CST, severe thunderstorms were located along a line
  extending from near Tiskilwa to near Bath, moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Peoria, Pekin, Canton, Havana, Mason City, Lacon, East Peoria,
  Morton, Washington, Bartonville, Chillicothe, Creve Coeur, West
  Peoria, Metamora, Germantown Hills, Marquette Heights, Henry,
  Farmington, Tremont and Elmwood.

This includes the following highways...
 Interstate 155 between mile markers 20 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 72 and 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for central, north
central and west central Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4123 8964 4115 8964 4115 8933 4111 8936
      4110 8913 4032 8953 4032 8960 4015 8962
      4016 8967 4013 8975 4014 8997 4010 9000
      4006 9028 4015 9024 4016 9020 4019 9022
      4124 8975
TIME...MOT...LOC 2125Z 260DEG 38KT 4127 8960 4015 9012 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

37
2 follow-up statements
584 
WWUS53 KILX 102139
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
339 PM CST Tue Nov 10 2020

ILC057-095-102149-
/O.CAN.KILX.SV.W.0135.000000T0000Z-201110T2215Z/
Fulton-Knox-
339 PM CST Tue Nov 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON AND
SOUTHEASTERN KNOX COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for central and
north central Illinois.

A Severe Thunderstorm Watch remains in effect until 600 PM CST for
central Illinois.

LAT...LON 4115 8964 4115 8933 4111 8936 4110 8913
      4032 8953 4032 8960 4015 8962 4016 8967
      4013 8975 4014 8997 4019 9003 4052 8986
      4095 8963
TIME...MOT...LOC 2139Z 270DEG 38KT 4129 8942 4017 8994 

$$

ILC123-125-143-175-179-203-102215-
/O.CON.KILX.SV.W.0135.000000T0000Z-201110T2215Z/
Marshall-Woodford-Stark-Tazewell-Mason-Peoria-
339 PM CST Tue Nov 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR MARSHALL...NORTHWESTERN WOODFORD...NORTHEASTERN STARK...
TAZEWELL...MASON AND CENTRAL PEORIA COUNTIES...

At 339 PM CST, severe thunderstorms were located along a line
extending from near Bureau Junction to near Kilbourne, moving east at
45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Peoria, Pekin, Mason City, Lacon, East Peoria, Morton, Washington,
Bartonville, Chillicothe, Creve Coeur, West Peoria, Metamora,
Germantown Hills, Marquette Heights, Henry, Tremont, Bellevue,
Delavan, Rome and Manito.

This includes the following highways...
 Interstate 155 between mile markers 20 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 84 and 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for central and
north central Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4115 8964 4115 8933 4111 8936 4110 8913
      4032 8953 4032 8960 4015 8962 4016 8967
      4013 8975 4014 8997 4019 9003 4052 8986
      4095 8963
TIME...MOT...LOC 2139Z 270DEG 38KT 4129 8942 4017 8994 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

37
759 
WWUS53 KILX 102210
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
410 PM CST Tue Nov 10 2020

ILC123-125-143-175-179-203-102219-
/O.EXP.KILX.SV.W.0135.000000T0000Z-201110T2215Z/
Marshall-Woodford-Stark-Tazewell-Mason-Peoria-
410 PM CST Tue Nov 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR MARSHALL...NORTHWESTERN
WOODFORD...NORTHEASTERN STARK...TAZEWELL...MASON AND CENTRAL PEORIA
COUNTIES WILL EXPIRE AT 415 PM CST...

The storms that prompted the warning continue. A new severe 
thunderstorm warning has been issued. Hail and gusty winds are still 
possible with these thunderstorms.

A Tornado Watch remains in effect until 800 PM CST for central and
north central Illinois.

A Severe Thunderstorm Watch remains in effect until 600 PM CST for
central Illinois.

LAT...LON 4115 8964 4115 8933 4111 8936 4110 8913
      4032 8953 4032 8960 4015 8962 4016 8967
      4013 8975 4014 8997 4019 9003 4052 8986
      4095 8963
TIME...MOT...LOC 2209Z 260DEG 38KT 4134 8902 4022 8954 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 3:16 PM CST, 9 minutes earlier.

Area forecast discussion, Nov 10, 3:16 PM CST, 9 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
316 PM CST Tue Nov 10 2020

.SYNOPSIS...
Issued at 316 PM CST Tue Nov 10 2020

A cold front will trigger a line of strong thunderstorms across
central Illinois late this afternoon into early this evening. Once
the front exits into Indiana by around midnight, the storms will
come to an end and a much cooler airmass will spill into the
region.

&&

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 316 PM CST Tue Nov 10 2020

21z/3pm radar imagery shows a narrow line of strong to severe
thunderstorms along an advancing cold front from near KSQI to just
west of KIJX. The airmass ahead of the storms has become modestly
unstable, but highly sheared...with MLCAPEs of 500-1000J/kg noted
west of the I-55 corridor. The strongest low-level shear is
focused across northwest Illinois, with 0-1km storm relative
helicity values greater than 250m2/s2 from Peoria northward. It
appears the primary threat will be 50-60mph wind gusts: however,
a few brief tornadoes may spin up along the line...particularly
north of a Havana to Bloomington line over the next couple of
hours. Once the sun sets, daytime instability will wane and the
storms will tend to weaken as they cross the I-55 corridor into
east-central Illinois by early evening. The decaying line of
convection will push into Indiana after 03z/9pm, with only a few
lingering showers persisting across the E/SE until shortly after
midnight. Once the cold front passes, winds will veer to the W/NW
and skies will clear from west to east. Overnight lows will range
from around 30 degrees northwest of the Illinois River...to the
middle 40s south of I-70. High pressure will build into the region
on Wednesday, providing ample sunshine and light winds. High
temperatures will only reach the upper 40s and lower 50s.

&&

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 316 PM CST Tue Nov 10 2020

Cool/dry weather will be on tap for Thursday with highs reaching
the middle to upper 50s. A short-wave trough will track from the
Northern Plains into the Great Lakes by late in the day, pushing a
re-enforcing shot of cooler air into central Illinois late
Thursday into Friday. As high pressure shifts east of the region,
warm-advection will develop by Friday night...with most model
solutions suggesting clouds and a period of light precip late
Friday night into Saturday. Thanks to chilly overnight lows in the
lower to middle 30s, may see a rain/snow mix or perhaps all
snow...mainly along/north of I-72. No accumulation is expected.
Light rain showers will persist through the day Saturday before
skies clear and temperatures rebound into the upper 50s and lower
60s by Sunday. After that, another fast-moving, but dry cold front
will bring cooler readings in the 50s for Monday/Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1153 AM CST Tue Nov 10 2020

MVFR ceilings have developed across much of central Illinois late
this morning: however, these clouds will tend to scatter/lift to
low VFR this afternoon. Winds will be very strong throughout the
day, with southerly gusts reaching 35-40kt. Line of convection
currently from eastern Iowa southward into central Missouri will
track through the area late this afternoon/evening. Based on radar
timing tools and latest HRRR, have timed thunder into KPIA between
22z and 23z...and further east to KCMI between 01z and 02z. Once
the line of storms passes, winds will veer to W/SW and continue
gusting 25-30kt through the evening. Winds will gradually diminish
to around 10kt late tonight into Wednesday morning as skies become
clear.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM CST this evening for ILZ027>031-036>038-
040>053.

&&

SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Barnes
Hazardous weather outlook, Nov 10, 11:28 AM CST, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1128 AM CST Tue Nov 10 2020

ILZ027>031-036>038-040>042-047>051-111730-
Cass-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-Morgan-Peoria-
Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford-
1128 AM CST Tue Nov 10 2020

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 PM CST THIS
EVENING...

...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South winds will gust from 40 to 45 mph from around midday into
early evening. This will cause difficult travel for high profile
vehicles, especially on west to east oriented roads.

A fast moving line of showers and thunderstorms will move across
the area late this afternoon. The primary threat will be damaging
winds, but a brief tornado is also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 3 pm and 6 pm. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ043>046-052-053-111730-
Champaign-Christian-De Witt-Macon-Piatt-Vermilion-
1128 AM CST Tue Nov 10 2020

...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South winds will gust from 40 to 45 mph from around midday into
early evening. This will cause difficult travel for high profile
vehicles, especially on west to east oriented roads.

A fast moving line of showers and thunderstorms will move across
the area early this evening. A few of the storms may produce
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 6 pm and 9 pm. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ054>057-061>063-066>068-071>073-111730-
Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham-
Jasper-Lawrence-Moultrie-Richland-Shelby-
1128 AM CST Tue Nov 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South winds will gust from 35 to 45 mph this afternoon, highest
north of I-70. This will cause difficult travel for high profile
vehicles, especially on west to east oriented roads.

A fast moving line of showers and thunderstorms will move across the
area early this evening. A few of the storms may produce damaging
wind gusts.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 6 pm and 9 pm. Please relay
any information about observed severe weather to the National
Weather Service while following all local, state and CDC guidelines.

Erwin

In the hours before

Local storm report, Nov 10, 1:18 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
118 PM CST TUE NOV 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     NON-TSTM WND GST DECATUR AIRPORT         39.83N 88.87W
11/10/2020  M46.00 MPH       MACON              IL   ASOS

1222 PM     NON-TSTM WND GST CAPITAL AIRPORT         39.84N 89.68W
11/10/2020  M45.00 MPH       SANGAMON           IL   ASOS

&&

ERWIN
Special weather statement, Nov 10, 2:14 PM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Lincoln IL
214 PM CST Tue Nov 10 2020

ILZ036-040-041-047-049-050-102100-
Scott-Mason-Morgan-Schuyler-Cass-Fulton-
214 PM CST Tue Nov 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...SOUTHWESTERN FULTON...
CASS...SCHUYLER...WESTERN MASON AND NORTHWESTERN MORGAN COUNTIES
UNTIL 300 PM CST...

At 213 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Fandon to near Atlas. Movement
was northeast at 55 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Jacksonville, Beardstown, Havana, Rushville, Lewistown, Virginia,
Winchester, Astoria, Meredosia, Bluff Springs, Bluffs, Vermont,
Chandlerville, Chapin, Ipava, Arenzville, Bath, Littleton, Browning
and Naples.

This includes Interstate 72 between mile markers 43 and 63.

A Tornado Watch remains in effect until 800 PM CST for west central
Illinois.

A Severe Thunderstorm Watch remains in effect until 600 PM CST for
central and west central Illinois.

LAT...LON 4028 9082 4027 9045 4036 9044 4042 9001
      3963 9028 3957 9058 3971 9065 3983 9057
      3987 9059 3997 9051 3999 9052 3998 9060
      4003 9061 4002 9063 4005 9068 4008 9067
      4008 9070 4011 9071 4010 9089
TIME...MOT...LOC 2013Z 246DEG 53KT 4026 9077 3955 9106

37
Local storm report, Nov 10, 2:29 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CST TUE NOV 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     1 NE SAINT AUGUSTINE    40.73N 90.40W
11/10/2020                   KNOX               IL   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

ROBERSON
Special weather statement, Nov 10, 2:57 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
257 PM CST Tue Nov 10 2020

ILZ036-040-041-047>051-102145-
Scott-Sangamon-Mason-Morgan-Menard-Schuyler-Cass-Fulton-
257 PM CST Tue Nov 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...WESTERN MENARD...SOUTHERN
FULTON...WEST CENTRAL SANGAMON...CASS...SOUTHEASTERN SCHUYLER...
SOUTHWESTERN MASON AND MORGAN COUNTIES UNTIL 345 PM CST...

At 257 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Astoria to 11 miles southeast of
Pittsfield. Movement was east at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Jacksonville, Beardstown, Virginia, Winchester, Alexander, Ashland,
Meredosia, Bluff Springs, Pleasant Plains, Bluffs, Franklin,
Murrayville, Chandlerville, Woodson, Chapin, Tallula, Arenzville,
Bath, Easton and Kilbourne.

This includes Interstate 72 between mile markers 43 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 PM CST for west central
Illinois.

A Severe Thunderstorm Watch remains in effect until 600 PM CST for
central and west central Illinois.

LAT...LON 3978 9061 3983 9057 3985 9058 3990 9056
      3992 9054 3997 9051 3999 9053 4017 9046
      4024 8979 3952 9002 3952 9058 3958 9058
      3969 9064
TIME...MOT...LOC 2057Z 255DEG 31KT 4020 9040 3950 9065

37
Local storm report, Nov 10, 3:07 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CST TUE NOV 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND GST     ELMWOOD                 40.78N 89.97W
11/10/2020  E50.00 MPH       PEORIA             IL   EMERGENCY MNGR

            0.5 INCH HAIL OCCURRING AT THE SAME TIME

&&

ERWIN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 2:46 AM CSTWind AdvisoryILXCass, Champaign, Christian, DeWitt, Fulton, Knox and 16 more17 hr
Nov 10, 2:01 PM CSTSevere Thunderstorm WarningILXFulton, Knox44 min
Nov 10, 2:14 PM CSTSpecial Weather StatementILXCass, Schuyler, Scott46 min
Nov 10, 2:41 PM CSTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria, Stark, Tazewell49 min
Nov 10, 2:51 PM CSTTornado WarningILXFulton, Knox, Peoria24 min
Nov 10, 2:57 PM CSTSpecial Weather StatementILXCass, Morgan, Scott48 min
Nov 10, 3:45 PM CSTTornado WarningILXMarshall15 min
Nov 10, 4:08 PM CSTSevere Thunderstorm WarningILXMcLean, Marshall, Tazewell, Woodford52 min
Nov 10, 4:50 PM CSTSpecial Weather StatementILXMacon25 min
Nov 10, 4:59 PM CSTSevere Thunderstorm WarningILXMcLean24 min
Nov 10, 5:33 PM CSTSpecial Weather StatementILXMacon, Piatt27 min
Nov 10, 5:58 PM CSTSpecial Weather StatementILXChampaign, Moultrie, Piatt, Shelby32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.